# SDR DALA13005200939

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R ON BS 1418 AT AFT ACCESSORY COMPARTMENT.   REPAIRED IAW SRM 53-02, FIG 18.
